`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 15,Number 3,     May 2016

1

Nonexistence of positive solutions for polyharmonic systems in $\mathbb{R}^N_+$    Pages : 701 - 713

Yuxia Guo and Bo Li

 Abstract       References       Full Text      Related Articles

2

On Compactness Conditions for the $p$-Laplacian    Pages : 715 - 726

Pavel Jirásek

 Abstract       References       Full Text      Related Articles

3

Well-posedness and ill-posedness results for the Novikov-Veselov equation    Pages : 727 - 760

Yannis Angelopoulos

 Abstract       References       Full Text      Related Articles

4

A weighted $L_p$-theory for second-order parabolic and elliptic partial differential systems on a half space    Pages : 761 - 794

Kyeong-Hun Kim and Kijung Lee

 Abstract       References       Full Text      Related Articles

5

A class of virus dynamic model with inhibitory effect on the growth of uninfected T cells caused by infected T cells and its stability analysis    Pages : 795 - 806

Wenbo Cheng,  Wanbiao Ma and Songbai Guo

 Abstract       References       Full Text      Related Articles

6

A Liouville-type theorem for higher order elliptic systems of Hé non-Lane-Emden type    Pages : 807 - 830

Frank Arthur and Xiaodong Yan

 Abstract       References       Full Text      Related Articles

7

Well-posedness and scattering for fourth order nonlinear Schrödinger type equations at the scaling critical regularity    Pages : 831 - 851

Hiroyuki Hirayama and Mamoru Okamoto

 Abstract       References       Full Text      Related Articles

8

A class of generalized quasilinear Schrödinger equations    Pages : 853 - 870

Yaotian Shen and Youjun Wang

 Abstract       References       Full Text      Related Articles

9

Traveling waves for a diffusive SEIR epidemic model    Pages : 871 - 892

Zhiting Xu

 Abstract       References       Full Text      Related Articles

10

Qualitative properties of solutions to an integral system associated with the Bessel potential    Pages : 893 - 906

Lu Chen,  Zhao Liu and Guozhen Lu

 Abstract       References       Full Text      Related Articles

11

On the differentiability of the solutions of non-local Isaacs equations involving $\frac{1}{2}$-Laplacian    Pages : 907 - 927

Imran H. Biswas and Indranil Chowdhury

 Abstract       References       Full Text      Related Articles

12

Oscillatory integrals related to Carleson's theorem: fractional monomials    Pages : 929 - 946

Shaoming Guo

 Abstract       References       Full Text      Related Articles

13

Layer solutions for an Allen-Cahn type system driven by the fractional Laplacian    Pages : 947 - 964

Yan Hu

 Abstract       References       Full Text      Related Articles

14

Infinitely many solutions for nonlinear Schrödinger system with non-symmetric potentials    Pages : 965 - 989

Weiwei Ao,  Liping Wang and Wei Yao

 Abstract       References       Full Text      Related Articles

15

Ground state solutions for fractional Schrödinger equations with critical Sobolev exponent    Pages : 991 - 1008

Kaimin Teng and Xiumei He

 Abstract       References       Full Text      Related Articles

16

Global regular solutions to two-dimensional thermoviscoelasticity    Pages : 1009 - 1028

Jerzy Gawinecki and Wojciech M. Zajączkowski

 Abstract       References       Full Text      Related Articles

17

Inversion of the spherical Radon transform on spheres through the origin using the regular Radon transform    Pages : 1029 - 1039

Sunghwan Moon

 Abstract       References       Full Text      Related Articles

18

Bogdanov-Takens bifurcation of codimension 3 in a predator-prey model with constant-yield predator harvesting    Pages : 1041 - 1055

Jicai Huang,  Sanhong Liu,  Shigui Ruan and Xinan Zhang

 Abstract       References       Full Text      Related Articles

19

Traveling wave solutions in a nonlocal reaction-diffusion population model    Pages : 1057 - 1076

Bang-Sheng Han and Zhi-Cheng Wang

 Abstract       References       Full Text      Related Articles